# SDR HNAA2013081200458

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,343 hours, 59,068 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 6141S4
- Condition: Inoperative
- Location: Beta
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 300 FEET, BETA LOCKOUT CYCLED NR 2 PROPELLER.  RETURNED TO FIELD.  ACTIVATED BETA LOCKOUT SYS.  BOTH BETA LOCKOUT SWITCHES MOVED TO ENABLE. R & R SWITCH 6141-S4. GROUND RAN, OPS CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME.
